# SDR 04FDEA00127

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP VANE T-FITTING NR 3 (COUNTING FROM INBOARD); FOUND   CORROSION ON FWD HOLE BORE AREA.  LT OUTBD FLAP VANE NR 3 TEE FITTING REPAIRED AS PER EA  1-5750-74289,   WINGS - LEFT OUTBOARD FLAP - NR 3 FITTING SUPPORT VANE TO TRACK CORROSION.
